# SDR 06FDEA1734

- Difficulty date: May 8, 2006
- Submitted: May 22, 2006
- Operation: Air carrier
- Aircraft: N599FE
- Make and model: Doug MD-11
- Aircraft serial: 48598
- Aircraft time: 45,688 hours, 7,125 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: WSP0984501
- Condition: Chafed
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SNRM N00178: MAIN DECK COMPARTMENT SEAT TRACK FOUND WITH CHAFFED MARK AT STA   1801 LBL 27.    CORRECTIVE ACTION:  SNRM N00178: MAIN DECK COMPARTMENT SEAT TRACK AT STA 1801 LBL 27 CARRIED OUT   REPAIR AS PER   SRM 53-70-00 FIGURE 1 VOLUME I. REPAIR IS CLASSIFIED AS MAJOR PER GMM 6-2-100.
